Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Common Cold & Flu > Stuffy and Runny Nose > Daytime > Sinus+Headache Day and Night Relief Caplets (Good Neighbor Pharmacy), 24 caplets
Sinus+Headache Day and Night Relief Caplets

Sinus+Headache Day and Night Relief Caplets (Good Neighbor Pharmacy), 24 caplets

Price: $3.92

Item Number: GNP11184500

Manufacturer: Good Neighbor Pharmacy

Manufacturer Part No: 46122-0413-60

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.

  • For adults
  • Day and Night combo pack
  • Daytime (non-drowsy) relief of sinus headache, sinus pressure, nasal congestion
  • Nighttime relief of sinus headache, sinus pressure, nasal congestion, runny nose 

Active ingredients (1 caplet):

Daytime: acetaminophen 325mg, phenylephrine 5mg

Nighttime: acetaminophen 325mg, chlorpheniramine 2mg, phenylephrine 5mg

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us